# SDR SWIA202162323

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FUSELAGE SKIN GOUGED AFT SIDE OF PAX DOOR SURROUND AT AFT LOWER PIN FITTING (MARKED)     (C-CHECK RO 11/5/2021)    REPAIRED FUSELAGE SKIN AFT SIDE OF PAX DOOR SURROUND AT AFT LOWER PIN FITTING IAW REO 670-53-21-2135 REV -- DATE 2021-09-15 STEPS.1-3 (SEE CONTINUATION SHEET FOR FURTHER DETAILS). COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
